Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21754

Hackbusch, Wolfgang; Sauter, Stefan; Schwab, Christoph (2004). Fast numerical methods for non-local operators. Oberwolfach Reports, 1(3):1747-1788.

[img]
Preview
PDF
410kB

Other titles:Abstracts from the workshop held July 4–10, 2004. Organized by Wolfgang Hackbusch, Stefan Sauter and Christoph Schwab.
Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Date:2004
Deposited On:29 Nov 2010 16:26
Last Modified:26 Nov 2012 08:18
Publisher:European Mathematical Society
ISSN:1660-8933
Additional Information:© 2004 EMS Publishing House. All rights reserved
Publisher DOI:10.4171/OWR/2004/33
Citations:Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page